MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Model Number 8000.COM03
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2018.Since this incident occurred during surgery.It can lead to hypotony.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Machine suddenly stopped responding, the screen was frozen, it was aspirating and irrigating although no one was pressing the footswitch, there was no error message and it was impossible to turn off the machine.After rebooting the eva directly from the main switch on the back, the system entered the demo mode every time.We tried to reboot it plenty of times but it kept entering the demo mode.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7664852
Report Number1222074-2018-00223
Device Sequence Number11143962
Product Code HQC
UDI-Device Identifier08717872019666
UDI-Public08717872019666
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2017
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1